# SDR P5CA9500451

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: JT9D7A
- Condition: Frozen
- Location: Nr 4 Engine
- Part time: 67,748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C PUSHED OUT FOR ENGINE START, NR 4 ENGINE WOULD NOT START.  FOUND THAT GEAR BOX WOULD NOT TURN.  ENGINE REPLACED.
